Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Depression, no appetite post treatment for ovarian cancer. Will it subside?

Hi I have a question my mother just finished chemo last month. She ws being treated for ovarian cancer . The doctors say she is completly cancer free now she seems depressed and she doesn t want to eat and for the last two days she is in and out of a daze. She seems confused and she sometimes says random off the wall things and then she can be totally fine, what could be wrong?
Asked On : Sun, 22 Apr 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist 's  Response
Ovarian cancer is a curable cancer. She is off chemotherapy now.
She must be in a spell of depression po. ssibly due to lss of hair and reduced stamina after chemotherapy. You have to reassure her that everything will be fine and she can have a normal life. Arrange a psychological counselling for her. Also try to make her meet other patients who are cured of cancer. Meeting these cured cancer patients and sharing their post chemotherapy experiences with her with psychological counselling will definitely brijng her round to be completely normal.
Answered: Sun, 22 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor